EconPapers    
Economics at your fingertips  
 

Estimation of the yield curve and the forward rate curve starting from a finite number of observations

F. Delbaen and Sabine Lorimier

Insurance: Mathematics and Economics, 1992, vol. 11, issue 4, 259-269

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(92)90014-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:11:y:1992:i:4:p:259-269

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:11:y:1992:i:4:p:259-269